Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pain in the lower back area, feeling stabbing pain and spasms while standing up. Cause?

I was feeling fine yesterday, when all of a sudden I felt a sharp pain in my lower back/rib area. I didn t lift anything, fall, hit the area or anything. It doesn t hurt to bend over, but when I try to stand up straight, it brings tears to my eyes. It also feels like spasms and stabbing just to the right of the center of my back.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCm,
It seems that you have got spasm of your back muscles might be due to some unusual movement at back during sleep.
This gives problems aggravates while stand up due to movement muscles go in to spasm.
Apply some muscle relaxant cream like Relaxyl.
Take some analgesic with muscle relaxant medicine will give relief within a day or two after spasm will be released.
ok and bye.
Answered: Wed, 20 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor